# SDR 2023F00331

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: General aviation
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: F15
- Aircraft time: 18,097 hours, 9,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 7317
- Condition: Burned
- Location: Flap Drive
- Part time: 3,127 hours, 1,449 cycles
- Component: Motor Assy., Fl
- Component part number: 1005240731
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS DETECTED IN THE CABIN FROM SMELL AND VISUALLY.  AIRCRAFT DIVERTED TO THE NEAREST ACCEPTABLE AIRFIELD (KSHD).  TROUBLESHOOTING LED TO THE FLAP DRIVE MOTOR ASEMBLY AS THE PART CAUSING THE SMOKE.
